# SDR VNAA202504020038

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 19,719 hours, 17,576 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL ON LBL 9 (1EA) BTW FS 485.00 TO FS 581.00 AND RBL9 (1EA) BTW FS 661+32 TO FS669.40.   SEAT RAIL ON LBL 9 (1EA) BTW FS 485.00 TO FS 581.00 AND RBL9 (1EA) BTW FS 661+32 TO FS669.40 WAS EVALUATED EXCESSIVE DAMAGE PER CRJ-900 SRM 53-31-49-101-001-A02 AND REPLACED PER CRJ-900 AMM 53-00-49-400-801-A12.
